# SDR DALA2024120211337

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 74,551 hours, 28,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 4304C
- Condition: Inoperative
- Location: Rt Sliding Windo
- Part time: 72,224 hours, 27,564 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6667108) BURNING SMELL REPORTED IN THE FLIGHT DECK. REMOVED AND REPLACED RT SLIDING WINDOW HEAT CONTROLLER UNIT PER B737 AMM 30-41-11. OPS TEST NORMAL.
